# SDR 2018F00039

- Difficulty date: November 15, 2017
- Submitted: November 15, 2017
- Operation: General aviation
- Aircraft: N552QS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5334
- Aircraft time: 8,182 hours, 6,410 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 66210101
- Condition: Corroded
- Location: Lt Wing
- Part time: 8,182 hours, 6,410 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT WING UPPER SKIN CORRODED.
